A differentiable invariant of topological conjugacies and moduli of stability
Systèmes dynamiques III - Varsovie, Astérisque, no. 51 (1978), p. 335-346
@incollection{AST_1978__51__335_0,
     author = {Palis, J.},
     title = {A differentiable invariant of topological conjugacies and moduli of stability},
     booktitle = {Syst\`emes dynamiques III - Varsovie},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {51},
     year = {1978},
     pages = {335-346},
     zbl = {0396.58015},
     mrnumber = {494283},
     language = {en},
     url = {http://www.numdam.org/item/AST_1978__51__335_0}
}
Palis, J. A differentiable invariant of topological conjugacies and moduli of stability, in Systèmes dynamiques III - Varsovie, Astérisque, no. 51 (1978), pp. 335-346. http://www.numdam.org/item/AST_1978__51__335_0/

[1] C. Camacho, N. Kuiper and J. Palis, La topologie du feuilletage d'un champ de vecteurs holomorphes près d'une singularité, C.R. Acad. Sc. Paris 282, 1976. | MR 413182 | Zbl 0353.32015

[2] C. Camacho, N. Kuiper and J. Palis, The topology of holomorphic flows with singularities, to appear in Publ. Math. IHES. | Zbl 0411.58018

[3] P. Hartman, On local homeomorphisms of Euclidean spaces, Bol. Soc. Mat. Mexicana (2) 5, 1960. | MR 141856 | Zbl 0127.30202

[4] W. Melo, Moduli of stability of two-dimensional diffeomorphisms, to appear. | MR 559473 | Zbl 0447.58025

[5] S. Newhouse, The abundance of wild hyperbolic sets and nonsmooth stable sets, to appear in Publ. Math. IHES. | Zbl 0445.58022

[6] S. Newhouse and J. Palis, Cycles and bifurcation theory, Astérisque 31, 1976. | MR 516408 | Zbl 0322.58009

[7] S. Newhouse, J. Palis and F. Takens, Stable arcs of dynamical systems I and II, to appear. Stable arcs of diffeomorphisms, Bull. Amer. Math. Soc. 82, 1976. | MR 402826

[8] M. C. Peixoto and M. Peixoto, Structural stability in the plane with enlarged boundary conditions, An. Acad. Bras. Sci. 81, 1959. | MR 107067 | Zbl 0107.07102

[9] C. Robinson and R. Williams, Finite stability is not generic, Symp. Dyn. Syst., ed. M. Peixoto, Academic Press, 1973 . | MR 331430 | Zbl 0305.58009

[10] J. Sotomayor, Generic one-parameter families of vector fields on two-manifolds, Publ. Math. IHES 43, 1973. | Zbl 0279.58008